# SDR CAL951171

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1052
- Part time: 48,055 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION BETWEEN TWO DISHED RIVETS IN LOWER LEFT FUSELAGE SKIN AT BS 1052, S27L.  THE CORRODED SECTION OF SKIN WAS CUT OUT AND A REPAIR WAS INSTALLED IAW SRM 53-10-3.   (M)
